# SDR COMA0260258

- Difficulty date: April 15, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 9,246 hours, 9,453 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 750006000
- Part serial: 0656
- Condition: Malfunctioned
- Location: Nlg
- Part time: 9,246 hours, 9,453 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5890 GEAR DISAGREE WARNING.COULD NOT DUPLICATE.  REPLACED THE NLG SELECTOR VALVE FOR TROUBLE SHOOTING.
